# SDR SWAA040844

- Difficulty date: March 20, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CREASE BEAM AT BS 992, RBL 47, WL 208, CORRODED.  REPAIRED CREASE BEAM SECTION PER SRM.
